# SDR AU000649

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 310703411
- Condition: Failed
- Location: Engine Torque
- Part time: 8,713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE TORQUE STRAIN GAUGE BRIDGE OPEN CIRCUITED.
